Alert archive / Massachusetts / Small Craft Advisories in 2017
Small Craft Advisory 103, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Sep 4, 2017, 4:10 AM EDT. It took effect at Sep 5, 2017, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 4, 2017, 4:10 AM EDT (08:10 UTC)
- In effect from
- Sep 5, 2017, 2:00 AM EDT
- Expired
- Sep 4, 2017, 3:24 PM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
294 WHUS71 KBOX 040810 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 410 AM EDT MON SEP 4 2017 ANZ236-041615- /O.NEW.KBOX.SC.Y.0103.170905T0600Z-170906T0100Z/ NARRAGANSETT BAY- 410 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 9 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 2 AM TO 9 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-041615- /O.NEW.KBOX.SC.Y.0103.170905T0900Z-170906T0100Z/ BOSTON HARBOR- 410 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 9 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 5 AM TO 9 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-041615- /O.EXB.KBOX.SC.Y.0102.170904T2000Z-170906T0100Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 410 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ233-234-041615- /O.EXB.KBOX.SC.Y.0102.170904T1500Z-170906T0100Z/ VINEYARD SOUND-BUZZARDS BAY- 410 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-232-041615- /O.EXB.KBOX.SC.Y.0102.170904T1500Z-170906T0100Z/ CAPE COD BAY-NANTUCKET SOUND- 410 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-041615- /O.EXT.KBOX.SC.Y.0102.000000T0000Z-170906T0100Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 410 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-041615- /O.EXT.KBOX.SC.Y.0102.000000T0000Z-170906T0100Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 410 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-041615- /O.EXT.KBOX.SC.Y.0102.000000T0000Z-170906T0100Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 410 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
2 follow-up statements
132 WHUS71 KBOX 041417 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1017 AM EDT MON SEP 4 2017 ANZ230-042230- /O.NEW.KBOX.SC.Y.0104.170904T1500Z-170905T0000Z/ /O.CON.KBOX.SC.Y.0103.170905T0900Z-170906T0100Z/ BOSTON HARBOR- 1017 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ236-042230- /O.NEW.KBOX.SC.Y.0104.170904T1500Z-170905T0000Z/ /O.CON.KBOX.SC.Y.0103.170905T0600Z-170906T0100Z/ NARRAGANSETT BAY- 1017 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-042230- /O.EXT.KBOX.SC.Y.0102.170904T1500Z-170906T0100Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1017 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-042230- /O.CON.KBOX.SC.Y.0102.000000T0000Z-170906T0100Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1017 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-042230- /O.CON.KBOX.SC.Y.0102.000000T0000Z-170906T0100Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1017 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-042230- /O.CON.KBOX.SC.Y.0102.000000T0000Z-170906T0100Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 1017 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ233-234-042230- /O.CON.KBOX.SC.Y.0102.170904T1500Z-170906T0100Z/ VINEYARD SOUND-BUZZARDS BAY- 1017 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-232-042230- /O.CON.KBOX.SC.Y.0102.170904T1500Z-170906T0100Z/ CAPE COD BAY-NANTUCKET SOUND- 1017 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
364 WHUS71 KBOX 041924 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 324 PM EDT MON SEP 4 2017 ANZ230-050330- /O.EXT.KBOX.SC.Y.0104.000000T0000Z-170906T0300Z/ /O.CAN.KBOX.SC.Y.0103.170905T0900Z-170906T0100Z/ BOSTON HARBOR- 324 PM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ236-050330- /O.EXT.KBOX.SC.Y.0104.000000T0000Z-170906T0300Z/ /O.CAN.KBOX.SC.Y.0103.170905T0600Z-170906T0100Z/ NARRAGANSETT BAY- 324 PM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-050330- /O.EXT.KBOX.SC.Y.0102.000000T0000Z-170906T1200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 324 PM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-050330- /O.EXT.KBOX.SC.Y.0102.000000T0000Z-170906T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 324 PM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-050330- /O.EXT.KBOX.SC.Y.0102.000000T0000Z-170906T1200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 324 PM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-050330- /O.EXT.KBOX.SC.Y.0102.000000T0000Z-170906T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 324 PM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ233-234-050330- /O.EXT.KBOX.SC.Y.0102.000000T0000Z-170906T0600Z/ VINEYARD SOUND-BUZZARDS BAY- 324 PM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-232-050330- /O.EXT.KBOX.SC.Y.0102.000000T0000Z-170906T0600Z/ CAPE COD BAY-NANTUCKET SOUND- 324 PM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Sep 4, 4:09 AM EDT, 1 minute earlier.
Area forecast discussion, Sep 4, 4:09 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Taunton MA
409 AM EDT Mon Sep 4 2017
.SYNOPSIS...
Southwest flow will bring a warming trend with increasing humidity
into Tuesday. A cold front will slowly push into the region,
bringing showers and scattered strong thunderstorms with locally
heavy rainfall late Tuesday into Thursday. Slowly improving
conditions move in during Friday into next weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
400 AM Update...
Bulk of the showers continue to move across Downeast Maine in
conjunction with the surface low. Upper level trough will also be
pushing to the northeast as mid-level ridge begins to push in from
the west.
Mainly clear skies across the region with some strato cu filtering
from the northwest. Guidance suggests that a sprinkle or two could
fall out of this deck, but appears there is enough dry air in the
layer to keep precip at bay early this morning.
Otherwise dry weather will prevail and any fog that has developed in
sheltered valley regions will dissipate by sunrise.
Today...
Building ridge across the region as surface high builds across the
Mid-Atlantic. Upper level flow will turn more to the southwest
resulting in WAA across southern New England. This will push 850mb
temps up into towards 11-14C. Full mixing thanks to plenty of
sunshine towards will result in temperatures around 80s. Cooler
conditions along the south coast thanks to onshore flow. Temps
could reach a few degrees higher. 925mb jet will also increase to
20-25 kts later today out ahead of approaching trough. BUFKIT
soundings suggest that mixing will be be able to tape in to these
higher gusts thus expect wind gusts late this afternoon around 25
MPH. Highest confidence is across southeast MA.
Despite the day being a bit breezy, it will feel more like summer
with full sunshine and temperatures back into the 80s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Tonight and Tomorrow...
Upper level trough across the Great Lakes will begin to dig into the
western New England. This will build the ridge over the North
Atlantic keeping southern New England in southwest flow. Breezy
conditions will remain during the overnight hours as the pressure
gradient continue to strengthen. Aside from the wind, overnight will
be a bit mild with overnight lows in the low to mid 60s with dry
weather prevailing. Cannot rule out patchy fog overnight as
southerly flow will help increase low level moisture.
Tuesday...
*** Increasing threat of severe weather for Tuesday ***
Potent upper level trough will stretch from Hudson Bay to the
Great Lakes. A strong shortwave will be rounding this trough
pushing a cold front towards southern New England during the
day. Out ahead of this front, southwesterly flow will continue
to push in heat and humidity into the region putting the area in
the warm sector.
Convection is expected to fire ahead of the approaching front
on Tuesday. Believe some of these storms will be strong to
severe as CAPE values increase to above 1500 J/KG combined with
0-6 km shear values above 40 kts. This shear/instability combo
combined with steepening mid-level lapse rates and mid-level
moisture per K values above 32 C could result in strong,
damaging winds within any storm. Hail could also be a secondary
weather hazard as 850mb temps are falling during the later half
of day. Lastly, the potential for heavy rainfall leading to
localize flooding is also a possibility. Especially as PWAT
increase to above 1.5 inches which is near 2 STD above normal.
While the flow aloft will be strong, appears that storms will be
training over the same region as the cold front stalls across
western MA by the evening hours. Overall timing of convection
will occur during the afternoon hours and slowly move from west
to east as upper level ridge tries to stall the fronts
advancements.
While storms will be ongoing across the western half of the region,
locations across eastern SNE will remain dry. Clouds cover will be
on the increase, but temperatures will still warm into the low to
mid 80s. Strong 925mb LLJ out ahead of the front will increase to
near 35 kts. This could mix down resulting in southwest winds gusts
around 30 MPH. Higher wind gusts are possible if we reach full
mixing, but feel the cloud cover will limit the potential.
Overall it will be the tale of two regions with the eastern half
staying dry but quite breezy. The western half of the area will have
the strong storm potential resulting in damaging winds, hail and
localized flooding.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...
* Numerous showers and scattered t-storms with locally heavy
rainfall Tuesday night into Thursday
* Drier conditions Fri and Sat but still the risk of a few showers
* Mainly dry and seasonable Sunday
Tuesday night into Thursday...
Amplifying trough moving through the Great Lakes combined with
strong subtropical ridge over the Atlantic will bring a plume of
high PWATs northward into New Eng. Main concern during this period
is heavy rainfall and localized flash flood threat as cold front
essentially stalls across SNE before pushing east during Thu which
introduces threat for training.
A few strong to severe storms may be ongoing Tue evening, then
threat will transition to heavy rainfall during Tue night into Thu
as low level convergence acts on high PWAT airmass along with some
instability for isold to sct t-storms. While confidence is high that
heavy rainfall will occur there is still uncertainty with location
of heavy rain axis which will depend on location of front, the PWAT
axis and modest low level jet. Potential for rainfall of 2-3 inches
with locally higher amounts.
Low confidence temp forecast near the frontal boundary due to sharp
temp gradient. Cool temps in the 60s behind the front with 70s and
humid conditions to the east which will be most likely across
eastern and SE New Eng.
Friday through Sunday...
Improving conditions with a drying trend as the front moves offshore,
but mid level trough and cold pool will keep threat of showers and
isold thunder on Fri which could linger into the weekend depending
on when the trough exits. There are differences in timing with GFS
moving the cold pool to the east during Sat while ECMWF keeps the
trough over New Eng through Sunday.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tuesday/...
Today and tonight...High confidence. VFR. SW winds with gusts
near 20 to 25 kts beginning this afternoon. Increasing low
level moisture may result in some stratus tonight dropping cigs
to IFR.
Tuesday...VFR to start outside of any stratus/fog. Southwest
winds could gust to near 25-30 kts by the afternoon. Approaching
front will bring in MVFR cigs and vsbys due to SHRA/TSRA from
NW to SE during the afternoon. Some storms could contain hail,
damaging winds and heavy rainfall lowering vsbys.
KBOS Terminal..High confidence in TAF.
KBDL Terminal...High confidence in TAF.
Outlook /Tuesday Night through Friday/...
Tuesday night through Thursday...High confidence in overall
trends, but lower confidence in exact timing and details. Expect
areas of MVFR-IFR conditions in showers and sct TSRA.
Friday...Moderate confidence. Mainly VFR cigs but risk of MVFR with
a few showers and an isold t-storm.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tuesday/...High confidence.
Gusty 20 kt wind gusts will dissipate this morning resulting in
seas to slowly subside today. However, increasing LLJ late this
afternoon and especially tonight/tomorrow will result in wind
gusts between 25-30 kts through the period.
Went ahead and adjusted SCA for all waters lasting into Tuesday
evening. Started SCA a bit earlier in some of near shore waters
that have seen waves increase more than forecasted due to
outgoing tide combating southwest flow.
A few gusts may reach close to gales tomorrow, but confidence
is to low to issue gale watch at this time.
Outlook /Tuesday Night through Friday/...
Tuesday night into Thursday...Moderate confidence. Potential for a
few gusts near 25 kt, especially SE waters in vicinity of low level
jet with diminishing wind Thu as the low level jet moves to the
east. SCA seas southern waters. Occasional showers and patchy fog
will reduce vsbys at times.
Friday...High confidence. W/NW Winds below SCA but risk of 5 ft seas
over outer waters.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 11 AM this morning to 9 PM EDT
Tuesday for ANZ231>234.
Small Craft Advisory from 5 AM to 9 PM EDT Tuesday for ANZ230.
Small Craft Advisory from 2 AM to 9 PM EDT Tuesday for ANZ236.
Small Craft Advisory from 4 PM this afternoon to 9 PM EDT
Tuesday for ANZ235-237.
Small Craft Advisory until 9 PM EDT Tuesday for ANZ250-251-
254>256.
&&
SYNOPSIS...KJC/Dunten
NEAR TERM...Dunten
SHORT TERM...Dunten
LONG TERM...KJC
AVIATION...KJC/Dunten
MARINE...KJC/DuntenHazardous weather outlook, Sep 4, 4:02 AM EDT, 8 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 402 AM EDT Mon Sep 4 2017 CTZ002>004-MAZ002>024-026-RIZ001>008-050815- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 402 AM EDT Mon Sep 4 2017 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts except Berkshire County, and Rhode Island. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a risk for scattered strong to severe thunderstorms Tuesday afternoon in the interior. Damaging wind and large hail are the primary threats. Areas of heavy rainfall will bring a localized flash flood threat late Tuesday into Thursday. The axis of heaviest rainfall is uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-050815- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 402 AM EDT Mon Sep 4 2017 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 10:17 AM EDT | Small Craft Advisory | BOX | 37 hr |
Nearby
Small Craft Advisories in Massachusetts, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.